# SDR COMA9660118

- Difficulty date: July 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7040
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 5010520
- Condition: Overheat
- Location: Lt Mlg
- Part time: 3,891 hours
- Stage of operation: TX
- Nature of condition: M
- Precautionary procedure: D

## Discrepancy

DURING TAXI, THE LT MLG OUTBD BRAKE OVER HEATED CAUSING WHEEL FUSE LUGS TO MELT AND DEFLATE TIRE.  REPLACED THE LT MLG BRAKE ASSY AND WHEEL ASSY.
